# SDR USAA20110607BB052

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Weak
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUB - ENTRY DOOR RETURN SPRINGS WEAK (DOOR OPERATION NORMAL).  THIS DISCREPANCY HAS SUBSEQUENTLY BEEN FOUND TO BE DUE TO A PROBLEM WITH THE FORWARD LAVATORY DOOR, NOT AN AIRCRAFT ENTRY DOOR.  THE MAINTENANCE ACTION WAS:  "INSTALLED SPRING IN DOOR FORWARD LAV.  OP CHECK GOOD".
